# SDR R61A20120016

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 11,252 hours, 9,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RT FF SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED RT FF SEAT TRACK IAW EMB 175 SRM 51-40-00.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
